MathSciNet Relay Station
MathSciNet bibliographic data
MR2873675 68M10 (68M15)
Wang, Dongye; Lu, Mei Edge fault tolerance of super edge connectivity for three families of interconnection networks. Inform. Sci. 188 (2012), 260–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement